CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
1960penny Views: 53,683
Published: 13 years ago
 
This is a reply to # 72,087

Re: Mirena IUD Side Effects


I had mine in Sept 2005 and for long time now debating about having it out. Carri I especially appreciate your input as a disciplined athlete and hope you'll continue to post the changes you note. I was training for a body building event and in a very lean and strong state of health before the IUD. It's felt possessed ever since I had the mirena put in. Weight gain, larger breasts, skin issues, Depression in the early months. My dr recommended this particular IUD as a very effective treatment for very heavy periods and it's worked very well and improved a problem that was affecting the quality of my life a few days each month. I've had trouble sticking to a training regimen that had been second nature to me for a number of years. I can't stick to the same discipline in my diet. I've wondered if it was beginning stages of menopause causing all the various symptoms and didn't want to rush into having the IUD removed when it may not be the root cause. Please anyone who has something to report about whether their symptoms resolved or not after having the IUD removed I'd appreciate hearing from you. There's not enough written over time from the women who have had it removed to convince me it's the right thing for me to do yet.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.375 sec, (1)